MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned carbon dioxide results for multiple patients.The customer uses the reference range 22-29 mmol/l.The following information was provided: sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.Sid "(b)(4)" initial result (b)(6) mmol/l repeated result (b)(6) mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
No patient demographic information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from carbon dioxide, list number 03l80-22, manufactured by abbott gmbh in wiesbaden to architect c4000, list number 02p24-40, manufactured by abbott labs in irving.Mdr number 3016438761-2021-00517 has been submitted and all further information will be documented under that mdr number.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12816709
Report Number3002809144-2021-00649
Device Sequence Number11936845
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number59776UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown